login signup
TV EVENTS (17) TECHTIPS (7) SCIENCECASTS (6) EXPERT OPINIONS (0) DEEPDIVES (0) BROADCASTS (26)
Partners About Pricing
SSIEM Virtual Symposium Day 2020
03 Dec 2020
Event details

Welcome to the first SSIEM 2020 Virtual Symposium Day! The evolving SARS-CoV-2 (COVID-19) pandemic has not only changed the world tremendously, but also forced us to make the difficult decision to postpone our 53rd Annual Meeting to 2022 in Freiburg. Instead for the current year, SSIEM council members and the editors of the journals (Journal of Inherited Metabolic Disease and JIMD Reports) organised a challenging one day online symposium. In addition, the SSIEM organised the first online annual general meeting to be held in conjunction at 7 pm GMT to which all SSIEM members are invited. You can find more information on www.ssiemvirtual.org.

How to register: Please create your personal account on our Winglet platform via “SIGNUP” at the top right of this page. You will then be able to secure your ticket for the symposium by clicking on the button “GET TICKET”.

The ticket price for regular participants is 50 €.

Participation for active SSIEM members is free of charge. Just redeem the coupon code SSIEM#Members in the 2nd step of the booking process.

Students and trainees as well as participants from low income countries also benefit from a reduced ticket price using the respective coupon code in the booking process:

Students & Trainees: SSIEM#Training
Low Income Countries: SSIEM#LIC

Scientific Chairs
Matthias Baumgartner
(Zurich, Switzerland)
Anny Brown
(Nottingham, United Kingdom)
David Cassiman
(Leuven, Belgium)
Helen Michelakakis
(Athens, Greece)
Phillipa Mills
(London, United Kingdom)
Fanny Mochel
(Paris, France)
Eva Morava
(Rochester, United States)
Marc Patterson
(Rochester, United States)
Shamima Rahman
(London, United Kingdom)
Verena Peters
(Heidelberg, Germany)
Gajja Salomons
(Amsterdam, The Netherlands)
Manuel Schiff
(Paris, France)
Ute Spiekerkötter
(Freiburg, Germany)
Johannes Zschocke
(Innsbruck, Austria)
Agenda
12.00 GMT | Industry Sponsored Symposia (Vitaflo | Medscape Education Global, Ultragenyx Pharmaceuticals)
1
Satellite Symposium: Glycomacropeptide (GMP) and Bone Health (Vitaflo)
30 min
2
Satellite Symposium: Long-Chain Fatty Acid Oxidation Disorders: Evolving Best Practices (Medscape Education Global, Ultragenyx Pharmaceuticals)
30 min
12.30 GMT | Break
15 min
12.45 GMT | Industry Sponsored Symposia (Horizon | Sobi | Amicus Therapeutics)
3
Satellite Symposium: Optimizing IEM Care During a Pandemic: A Case-Based Look at UCD Management (Horizon)
30 min
4
Satellite Symposium: Re-defining management of alkaptonuria: Transforming the outlook for patients with the iconic Mendelian disease - a tribute to Archibald Garrod (Sobi)
30 min
5
Satellite Symposium: Shortening the Journey to Fabry Disease Diagnosis: Perspectives from a Patient and Nephrologist (Amicus Therapeutics)
30 min
13.15 GMT | Break
15 min
13.30 GMT | Introduction from the SSIEM President | Gajja Salomons
13.35 GMT | Adult Group Session
Chair: David Cassiman
6
Educational Programme for Adult Metabolic Medicine | Sandra Sirrs & Annalisa Secchi
25 min
7
Update on Complex Lipid Disorders | Fanny Mochel
25 min
8
Key Takeaways and Live Discussion - Voting, Q&A
5 min
14.30 GMT | Archibald Garrod Award Lecture
9
Introduction | Eva Morava
5 min
10
Clinical, Radiological, and Genetic Characteristics in Patients with ACO2 Gene Defects: An Emerging Neurometabolic Syndrome | Ronen Spiegel
25 min
15.00 GMT | Break
15 min
15.15 GMT | Invited Lectures
Chair: Fanny Mochel, Ute Spiekerkötter
11
Metabolic Cutis Laxa and The Golgi | Björn Fischer
18 min
12
The International Classification of lnherited Metabolic Disorders, ICIMD | Carlos Ferreira, Shamima Rahman & Johannes Zschocke
18 min
13
News from the FDA: Orphan Drug Development | Patroula Smpokou
18 min
14
In Vivo Gene Therapy for Metabolic Diseases: State of the Art and Future Perspectives | Nicola Brunetti Pierri
18 min
15
Developing Therapy for Ultra-Rare Inherited Metabolic Disease: Lessons from Niemann-Pick Disease Type C | Marc Patterson
18 min
16
Key Takeaways and Live Discussion - Q&A
15 min
17.00 GMT | Break
15 min
17.15 GMT | Komrower Lecture
17
Introduction | Gajja Salomons
2 min
18
Elucidating the Causes of Metabolic Disorders: The New Veins to Explore | Emile van Schaftingen
43 min
18.00 GMT | Late Breaking News
Chair: Manuel Schiff
19
An autosomal dominant neurological disorder caused by de novo variants in FAR1 resulting in uncontrolled synthesis of ether lipids | Sacha Ferdinandusse
10 min
20
A novel brain and heart developmental syndrome caused by impairment of the mitochondrial one-carbon metabolism enzyme SHMT2 | Aurora Pujol
10 min
21
A new neurological disease due to PGM2L1 deficiency leads to defective production of glucose-1,6-bisphosphate, but not to a glycosylation defect | Maria Veiga-da-Cunha
10 min
22
GFUS-CDG, a new glycosylation disorder treatable with L-fucose | Saskia Wortmann
10 min
23
Key Takeaways and Live Discussion - Q&A
20 min
19.00 GMT | SSIEM Annual General Meeting
20.00 GMT | Industry Sponsored Symposia ( PTC Therapeutics | Recordati Rare Diseases)
24
Satellite Symposium: Distinguishing Pediatric Movement Disorders - Uncovering AADC Deficiency (PTC Therapeutics)
60 min
25
Satellite Symposium: Long-Term Management of Organic Acidemia Patients With CARBAGLU®: The PROTECT Trial Overview & Interim Analysis (Recordati Rare Diseases)
30 min
Event Partners
Become our partner and be a pioneer in online medical education.
50,00 €
Get ticket
Already have a ticket? Log in here and open the event.
Don't have an account?
Don't have an account